Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 29, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 20, 2019, 11:21 AM CDT for 9 counties in Wisconsin. It was in force for 54 min. 26 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2019, 11:21 AM CDT (16:21 UTC)
- Expired
- Jul 20, 2019, 12:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Outagamie County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 32 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 11:22 AM CDT | TSTM WND GST 60 | Appleton, WI | |
| Jul 20, 11:22 AM CDT | TORNADO | 2 Ne Greenville, WI | TORNADO ON THE GROUND JUST NORTHEAST OF GREENVILLE. PARTIAL LOSS OF ROOF COVERING AND SIDING OF HOUSE. LARGE TREE LIMBS BROKEN AND POWER POLE BROKEN. PRELIMINARY RATING-EF0. |
| Jul 20, 11:23 AM CDT | TSTM WND DMG | Appleton, WI | 2 TREES UPROOTED AND HOUSE DAMAGE. |
| Jul 20, 11:23 AM CDT | TSTM WND DMG | Neenah, WI | TREES DOWN. DELAYED REPORT. TIME ESTIMATED. |
| Jul 20, 11:25 AM CDT | FUNNEL CLOUD | Appleton, WI | |
| Jul 20, 11:25 AM CDT | TSTM WND GST 67 | Appleton, WI | MEASURED GUST AT PERKINS AND COLLEGE AVENUE. |
| Jul 20, 11:28 AM CDT | TSTM WND DMG | Appleton, WI | TREE LIMBS DOWN |
| Jul 20, 11:31 AM CDT | TSTM WND GST 59 | Sherwood, WI | |
| Jul 20, 11:32 AM CDT | TSTM WND DMG | Shawano, WI | WIDESPREAD TREES DOWN ACROSS THE COUNTY. TIME ESTIMATED. |
| Jul 20, 11:36 AM CDT | TORNADO | 3 Ene Kaukauna, WI | TORNADO ON THE GROUND NEAR WRIGHTSTOWN. LOSS OF METAL ROOFING ON BARN AND LOSS OF THE TOP OF A SILO. PRELIMINARY RATING-EF0 |
| Jul 20, 11:37 AM CDT | TSTM WND DMG | 4 Ne Kaukauna, WI | MULTIPLE TREES DOWN. DELAYED REPORT. TIME ESTIMATED BY RADAR. |
| Jul 20, 11:43 AM CDT | TSTM WND DMG | Angelica, WI | TREES DOWN. TIME ESTIMATED. |
| Jul 20, 11:44 AM CDT | TSTM WND GST 67 | Wrightstown, WI | MULTIPLE LARGE TREES DOWN. LOCATED NEAR THE MIDDLE OF THE CITY. |
| Jul 20, 11:45 AM CDT | TSTM WND DMG | Freedom, WI | LARGE TREE BRANCHES DOWN ON GARVEY AVE. TIME ESTIMATED BY RADAR. |
| Jul 20, 11:59 AM CDT | TSTM WND GST 59 | Green Bay, WI | |
| Jul 20, 12:00 PM CDT | TSTM WND DMG | W Francis Creek, WI | DOWNED TREES ON COUNTY HIGHWAY Q BETWEEN LORENZ AND BEAGLE STREETS. ONE TREE ABOUT 13 INCHES IN DIAMETER DOWN ON A POWER LINE. TIME ESTIMATED BY RADAR. |
| Jul 20, 12:01 PM CDT | TSTM WND DMG | Denmark, WI | TREES DOWN. DELAYED REPORT. TIME ESTIMATED. |
| Jul 20, 12:01 PM CDT | TSTM WND DMG | Larrabee, WI | NUMEROUS TREES DOWN ACROSS THE COUNTY. TIME ESTIMATED. |
| Jul 20, 12:05 PM CDT | TSTM WND DMG | Green Bay, WI | SIX TO EIGHT INCH OAK TREE BRANCH DOWN ON BEECH TREE AND WEST POINT ROAD. REPORT VIA SOCIAL MEDIA. |
| Jul 20, 12:05 PM CDT | TSTM WND DMG | Manitowoc, WI | TREES DOWN ON HIGHWAY Q NORTH OF MANITOWOC |
| Jul 20, 12:06 PM CDT | TSTM WND DMG | Two Rivers, WI | TREE DOWN BLOCKING THE ROAD. TIME ESTIMATED. |
| Jul 20, 12:09 PM CDT | TSTM WND DMG | Mishicot, WI | TREE MOVED A HOUSE OFF ITS FOUNDATION. DELAYED REPORT. TIME ESTIMATED. |
| Jul 20, 12:09 PM CDT | TSTM WND DMG | Stangelville, WI | TREES DOWN. DELAYED REPORT. TIME ESTIMATED. |
| Jul 20, 12:12 PM CDT | TSTM WND DMG | Norman, WI | TREES DOWN. DELAYED REPORT. TIME ESTIMATED. |
| Jul 20, 12:15 PM CDT | TSTM WND DMG | Wrightstown, WI | TREES AND WIRES DOWN ALL ACROSS WRIGHTSTOWN. TIME ESTIMATED. |
| Jul 20, 12:18 PM CDT | TSTM WND DMG | 4 Ssw Kewaunee, WI | TREES DOWN. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 22 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 9:05 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2357 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
264
WUUS53 KGRB 201621
SVRGRB
WIC009-015-061-071-087-115-135-137-139-201715-
/O.NEW.KGRB.SV.W.0029.190720T1621Z-190720T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1121 AM CDT Sat Jul 20 2019
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Brown County in northeastern Wisconsin...
Kewaunee County in northeastern Wisconsin...
Calumet County in east central Wisconsin...
Winnebago County in east central Wisconsin...
Eastern Waushara County in central Wisconsin...
Waupaca County in northeastern Wisconsin...
Outagamie County in northeastern Wisconsin...
Manitowoc County in east central Wisconsin...
Shawano County in northeastern Wisconsin...
* Until 1215 PM CDT.
* At 1119 AM CDT, severe thunderstorms were located along a line
extending from 11 miles south of Neopit to Clintonville to 8 miles
west of Black Creek to near Appleton to 8 miles northwest of
Oshkosh to near Rush Lake, moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Severe thunderstorms will be near...
Appleton and Menasha around 1125 AM CDT.
Kaukauna, Little Chute, Kimberly, Black Creek, Navarino Wildlife
Area and Darboy around 1130 AM CDT.
Oshkosh around 1130 AM CDT.
Shawano and Northern Lake Winnebago around 1135 AM CDT.
High Cliff State Park around 1140 AM CDT.
Pulaski around 1145 AM CDT.
Green Bay, Brillion, Bellevue Town and Central Lake Winnebago
around 1150 AM CDT.
Denmark around 1155 AM CDT.
Chilton around 1200 PM CDT.
Other locations impacted by these severe thunderstorms include
Wayside, Gregorville, Freedom, Whitcomb, Allenville, Frazer Corners,
Metz, Buckbee, Uw Fox Valley and Dyckesville.
People at Pulaski Community Park, Downtown Green Bay, Ford Festival
Park, and Experimental Aircraft Association Grounds should seek safe
shelter immediately!
This warning replaces the warning already in effect for portions of
northeast Wisconsin. A tornado warning is also in effect until 1130
AM CDT for southeast Waupaca and western Outagamie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4391 8888 4398 8889 4399 8913 4420 8899
4440 8903 4470 8922 4485 8922 4484 8826
4465 8822 4463 8793 4468 8781 4467 8734
4433 8748 4418 8746 4407 8760 4390 8769
4389 8816 4394 8816 4394 8840 4389 8843
TIME...MOT...LOC 1619Z 260DEG 47KT 4483 8889 4462 8873 4442 8859 4427
8849 4412 8862 4395 8886
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Eckberg2 follow-up statements
019
WWUS53 KGRB 201645
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1145 AM CDT Sat Jul 20 2019
WIC009-015-061-071-087-115-135-137-139-201715-
/O.CON.KGRB.SV.W.0029.000000T0000Z-190720T1715Z/
Brown WI-Kewaunee WI-Calumet WI-Winnebago WI-Waushara WI-Waupaca WI-
Outagamie WI-Manitowoc WI-Shawano WI-
1145 AM CDT Sat Jul 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR BROWN...KEWAUNEE...CALUMET...WINNEBAGO...EASTERN WAUSHARA...
CENTRAL WAUPACA...OUTAGAMIE...MANITOWOC AND SHAWANO COUNTIES...
At 1144 AM CDT, severe thunderstorms were located along a line
extending from near Legend Lake to near Pulaski to 8 miles west of
Green Bay to 9 miles west of Denmark to near Brillion to near
Southern Lake Winnebago, moving east at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near...
Green Bay and Brillion around 1150 AM CDT.
Denmark, Valders and Bellevue Town around 1155 AM CDT.
Bay Shore Park, Chilton and St Anna around 1205 PM CDT.
Luxemburg and Two Creeks around 1210 PM CDT.
Kewaunee, St. Nazianz and Camp Rokilio Scout Camp around 1215 PM
CDT.
Other locations impacted by these severe thunderstorms include
Wayside, Gregorville, Freedom, Whitcomb, Allenville, Frazer Corners,
Metz, Buckbee, Uw Fox Valley and Dyckesville.
People at Pulaski Community Park, Downtown Green Bay, Ford Festival
Park, and Experimental Aircraft Association Grounds should seek safe
shelter immediately!
A tornado warning remains in effect until noon for western
Brown and Outagamie Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4391 8888 4398 8889 4399 8910 4421 8891
4439 8892 4469 8916 4485 8922 4484 8826
4465 8822 4463 8792 4468 8781 4467 8734
4433 8748 4418 8746 4407 8760 4390 8769
4389 8816 4394 8816 4394 8840 4389 8843
TIME...MOT...LOC 1644Z 261DEG 48KT 4490 8846 4469 8830 4449 8816 4430
8802 4414 8808 4392 8849
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Eckberg740
WWUS53 KGRB 201706
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1206 PM CDT Sat Jul 20 2019
WIC135-137-139-201715-
/O.CAN.KGRB.SV.W.0029.000000T0000Z-190720T1715Z/
Winnebago WI-Waushara WI-Waupaca WI-
1206 PM CDT Sat Jul 20 2019
...THE SEVERE THUNDERSTORM WARNING FOR WINNEBAGO...EASTERN WAUSHARA
AND CENTRAL WAUPACA COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened. Thus, the
warning was cancelled.
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
northeastern and east central Wisconsin.
LAT...LON 4394 8815 4394 8839 4426 8821 4484 8862
4484 8826 4465 8822 4463 8792 4468 8780
4467 8734 4433 8748 4418 8746 4407 8760
4390 8769 4389 8815
TIME...MOT...LOC 1705Z 260DEG 47KT 4494 8812 4473 8796 4453 8782 4434
8768 4418 8774 4396 8815
$$
WIC009-015-061-071-087-115-201715-
/O.CON.KGRB.SV.W.0029.000000T0000Z-190720T1715Z/
Brown WI-Kewaunee WI-Calumet WI-Outagamie WI-Manitowoc WI-Shawano WI-
1206 PM CDT Sat Jul 20 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR BROWN...KEWAUNEE...CALUMET...EASTERN OUTAGAMIE...MANITOWOC AND
EASTERN SHAWANO COUNTIES...
At 1205 PM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Gillett to 9 miles northwest of Bay
Shore Park to 6 miles west of Luxemburg to 6 miles northwest of Two
Creeks to 8 miles northwest of Manitowoc to near St Anna, moving east
at 55 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
These severe storms will be near...
Bay Shore Park, Luxemburg and Two Creeks around 1210 PM CDT.
Kewaunee and Valders around 1215 PM CDT.
Other locations impacted by these severe thunderstorms include
Curran, Wayside, Gregorville, Rankin, Rose Lawn, Freedom, Newtonberg,
Howard, St John and Shirley.
People at Pulaski Community Park should seek safe shelter
immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4394 8815 4394 8839 4426 8821 4484 8862
4484 8826 4465 8822 4463 8792 4468 8780
4467 8734 4433 8748 4418 8746 4407 8760
4390 8769 4389 8815
TIME...MOT...LOC 1705Z 260DEG 47KT 4494 8812 4473 8796 4453 8782 4434
8768 4418 8774 4396 8815
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...80MPH
$$
EckbergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:19 AM CDT, 2 minutes earlier.
Area forecast discussion, Jul 20, 11:19 AM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1119 AM CDT Sat Jul 20 2019 New Information added to update section .UPDATE... Issued at 1113 AM CDT Sat Jul 20 2019 Intense bow echo producing damaging winds is racing east across the southern part of the forecast area. Locations north of the apex are in a favorable location for meso-vortex generation and possible tornadoes. Two TDAs have been noted on dual-pol radar data, confirming a couple of tornadoes have already occurred. Flash flooding is also a concern due to very high moisture content and previous rainfall. Another highly organized and intense bow is traveling east across southern Minnesota. Thus far, that system seems unaffected any air mass modification by the downstream bow. && .SHORT TERM...Today...Tonight...and Sunday Issued at 327 AM CDT Sat Jul 20 2019 The main forecast problem of the day will be the potential for strong to severe thunderstorms across central and east-central portions of the area this afternoon into this evening. Heavy rainfall with any storms will also be a concern, with the soils being saturated from the storms Friday night. IR imagery this morning shows widespread cloud cover shifting off into lower MI with additional cloud cover developing across southern MN into west-central WI. WV imagery shows the next shortwave/MCS over the Dakotas early this morning, drifting eastward. Radar imagery shows some isolated to scattered showers developing along the boundary in central to east-central WI. Temperatures are running in 60s north to the low and mid 70s central into east-central, while dewpoints continue to run in the 60s to low 70s respectively. Today: A weak surface trough/frontal boundary, draped across central into east-central WI, will drift slowly to the southeast this afternoon into this evening as a cold front sags southeastward from northwest WI. At the same time, a shortwave over the Dakotas this morning, is expected to slide eastward, reaching northeast Wisconsin around 18Z. Isolated to scattered showers and thunderstorms will be possible throughout the day along the aforementioned convergence zone across central into east-central Wisconsin. In addition, the shortwave passing through the area this afternoon will help to steepen lapse rates and increase the amount of instability (CAPE) in the atmosphere, mainly along and south of the southward sagging cold front. Models are depicting around 1500 to 2500 J/kg of MUCAPE in these areas during the afternoon. This, coupled with deep layer shear values in the 35 to 45 knot range, will lead to strong to severe thunderstorm potential near and just south of the front. The main threats will be hail and gusty thunderstorm winds. In fact, SPC has highlighted this area with a marginal to slight risk of severe storms in the Day 1 outlook. Heavy rainfall will be a concern as well with PWAT values running around 1.5 to 2 inches across central into east-central Wisconsin. These areas picked up 1 to 3 inches of rain from the Friday night storms, so conditions will be favorable for flash flooding in those area. Instability tapers off across the northern portions of the area, which may lead to mainly showers; however, the shortwave moving through during the afternoon may steepen lapse rates enough for some isolated to scattered thunderstorms. Temperatures will be kept a bit cooler with the more widespread cloud cover. High temperatures are expected to be in the upper 70s north to the low 80s south. Tonight into Sunday: The aforementioned shortwave will slide east of the area this evening as the cold front sags farther to the south. This will help to gradually decrease the chances for showers and especially thunderstorms (and severe threat) this evening. Most places will see precipitation end by the early overnight hours, especially the north half of the CWA, north of HWY29. Drier air and high pressure will build across the area late tonight and linger through the day Sunday, continuing the break in precipitation. It will feel much more comfortable as well with high temperatures in the upper 70s to around 80 and dewpoints falling into the 50s to around 60. Overnight lows will drop into the 50s to around 60, warmest east-central. .LONG TERM...Sunday Night Through Friday Issued at 327 AM CDT Sat Jul 20 2019 Forecast concerns mainly revolve around timing precip chances over the next week as the region transitions to northwest flow aloft, and more seasonable weather. Will continue to use a blend of the ecmwf and gfs. Sunday night through Monday night...Shortwave energy will be passing across the area on Sunday night marking the transition to northwest flow in the middle and upper levels. Some moisture above 700mb will accompany the wave and soundings look favorable for a few light high based showers, particularly over central to east-central WI. The chance for spotty showers should exit by early Monday morning as drier air pushes in from the northwest. High pressure will then move into the region for Monday and Monday night, which looks quiet and comfortable. No significant changes to temps. Rest of the forecast...Models continue to indicate that weak shortwave energy will be diving across the area during the Tuesday to Wednesday time period. These shortwave impulses could generate a few showers and storms, though some indications that precip chances will be tied to the diurnal cycle (higher chances in the afternoon and early evening). The flow eventually flattens on Thursday before turning to the southwest ahead of the next shortwave and cold front. This front will likely bring the next widespread chance of showers and storms around next Friday. && .AVIATION...for 12Z TAF Issuance Issued at 657 AM CDT Sat Jul 20 2019 Relatively benign conditions are expected this morning outside of some scattered showers and an isolated thunderstorms with MVFR ceilings. Heavier showers and thunderstorms are again possible on this afternoon, mainly across central and east-central Wisconsin. Hi-res models are in better agreement on developing this activity during the afternoon hours, generally in the 18-21Z time frame. Therefore kept a TEMPO group in the southern TAF sites during this time frame. The convection could reduce conditions to MVFR or even IFR in the heaviest rainfall. Although there is a marginal risk for severe weather, the best chance looks to be to the south. .KOSH...Intermittent showers and isolated thunderstorms will linger through most of the morning hours. Heavier showers and thunderstorms will likely move through Oshkosh site later this afternoon. Some of these could be strong to severe with gusty winds being the main threat. The most favorable timing for thunderstorm activity this afternoon is between 18-21Z. Quieter weather is then expected for Sunday into next week. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 PM CDT this evening for WIZ030-031- 035>040-045-048>050. && UPDATE.........Skowronski SHORT TERM.....Cooley LONG TERM......MPC AVIATION.......Cooley
Hazardous weather outlook, Jul 20, 11:10 AM CDT, 11 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 1110 AM CDT Sat Jul 20 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-211615- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 1110 AM CDT Sat Jul 20 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon and Tonight Severe thunderstorms with damaging winds, torrential rains, and possibly producing flash flooding are likely across central and east-central Wisconsin this afternoon. The greatest risk of severe weather and flash flooding is along south of Highway 29, which runs from Wausau, to Shawano, to Green Bay, to Kewaunee. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorms are possible Friday into Friday night. It is too early to determine if these storms will pose a severe weather threat. .SPOTTER INFORMATION STATEMENT... Spotters have been activated, please forward reports to the National Weather Service in Green Bay. LMZ521-522-541>543-211615- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 1110 AM CDT Sat Jul 20 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight Periods of thunderstorms with strong winds, torrential rains, and dangerous lightning are expected this afternoon. Boaters should be alert for rapidly changing weather conditions. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorms are possible Friday into Friday night that may pose a hazard for boaters. Skowronski
In the hours before
Local storm report, Jul 20, 11:04 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1104 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TSTM WND DMG AMHERST 44.45N 89.28W
07/20/2019 PORTAGE WI TRAINED SPOTTER
NEAR AMHERST. TREES DOWN ABOUT 5 INCHES IN DIAMETER AND
BLOWING DEBRIS.
&&
KLJLocal storm report, Jul 20, 11:05 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1105 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1103 AM FUNNEL CLOUD WEYAUWEGA 44.31N 88.93W
07/20/2019 WAUPACA WI LAW ENFORCEMENT
&&
BERSCHLocal storm report, Jul 20, 11:07 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1107 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 AM TSTM WND DMG ARNOTT 44.45N 89.43W
07/20/2019 PORTAGE WI TRAINED SPOTTER
UPDATE TO PREVIOUS REPORT. ROOF DAMAGE TO SOME BUILDINGS.
NUMEROUS TREES DOWN.
&&
BERSCHLocal storm report, Jul 20, 11:16 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1116 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM FUNNEL CLOUD DALE 44.26N 88.68W
07/20/2019 OUTAGAMIE WI LAW ENFORCEMENT
&&
BERSCHLocal storm report, Jul 20, 11:19 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1119 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM FUNNEL CLOUD GREENVILLE 44.29N 88.53W
07/20/2019 OUTAGAMIE WI LAW ENFORCEMENT
&&
BERSCHLocal storm report, Jul 20, 11:20 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1120 AM CDT SAT JUL 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TSTM WND DMG IOLA 44.50N 89.11W
07/20/2019 WAUPACA WI TRAINED SPOTTER
LARGE TREE DOWN, ABOUT ONE FOOT IN DIAMETER.
&&
KLJThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:17 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Portage, Wood | 73 min |
| Jul 19, 7:25 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Oneida | 65 min |
| Jul 19, 7:50 PM CDT | Flash Flood Warning | GRB | Oneida | 115 min |
| Jul 19, 8:12 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Marathon, Marinette, Menominee and 3 more | 63 min |
| Jul 19, 8:20 PM CDT | Special Marine Warning | GRB | 115 min | |
| Jul 19, 8:23 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Portage, Shawano, Waupaca, Wood | 52 min |
| Jul 19, 8:26 PM CDT | Tornado Warning | GRB | Marathon, Portage, Shawano, Waupaca | 34 min |
| Jul 19, 8:57 PM CDT | Tornado Warning | GRB | Outagamie, Shawano, Waupaca | 33 min |
| Jul 19, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Marinette, Oconto, Shawano | 67 min |
| Jul 19, 9:10 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Outagamie, Portage, Shawano and 4 more | 50 min |
| Jul 19, 9:31 PM CDT | Areal Flood Advisory | GRB | Portage, Waupaca, Wood | 111 min |
| Jul 19, 9:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more | 50 min |
| Jul 19, 9:44 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie | 101 min |
| Jul 19, 10:09 PM CDT | Special Marine Warning | GRB | 111 min | |
| Jul 19, 10:17 PM CDT | Severe Thunderstorm Warning | GRB | Door | 43 min |
| Jul 19, 10:25 PM CDT | Areal Flood Advisory | GRB | Calumet, Manitowoc, Waushara, Winnebago | 2 hr |
| Jul 19, 10:32 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc, Winnebago | 43 min |
| Jul 19, 10:56 PM CDT | Special Weather Statement | GRB | Winnebago | 34 min |
| Jul 20, 8:00 AM CDT | Flash Flood Watch | GRB | Brown, Calumet, Kewaunee, Manitowoc, Marathon, Outagamie and 6 more | 7 hr |
| Jul 20, 8:57 AM CDT | Special Weather Statement | GRB | Kewaunee | 33 min |
| Jul 20, 9:51 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 54 min |
| Jul 20, 9:53 AM CDT | Flash Flood Warning | GRB | Marathon, Portage, Shawano, Waupaca, Waushara, Wood | 5 hr |
| Jul 20, 10:34 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Outagamie, Portage, Shawano, Waupaca and 3 more | 56 min |
| Jul 20, 10:44 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 20, 10:46 AM CDT | Tornado Warning | GRB | Portage, Waupaca | 29 min |
| Jul 20, 10:48 AM CDT | Flash Flood Warning | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Menominee and 6 more | 4 hr |
| Jul 20, 11:03 AM CDT | Tornado Warning | GRB | Outagamie, Waupaca | 27 min |
| Jul 20, 11:22 AM CDT | Tornado Warning | GRB | Brown, Outagamie | 38 min |
| Jul 20, 11:35 AM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto, Shawano | 40 min |
| Jul 20, 11:47 AM CDT | Tornado Warning | GRB | Brown, Kewaunee, Manitowoc | 43 min |
| Jul 20, 11:58 AM CDT | Severe Thunderstorm Warning | GRB | Door | 62 min |
| Jul 20, 12:14 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 31 min |
| Jul 20, 12:42 PM CDT | Special Marine Warning | GRB | 56 min | |
| Jul 20, 12:55 PM CDT | Severe Thunderstorm Warning | GRB | Door | 24 min |
| Jul 20, 1:25 PM CDT | Special Weather Statement | GRB | Portage, Shawano, Waupaca, Waushara | 65 min |
| Jul 20, 2:04 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more | 56 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.